# SDR CA090311005

- Difficulty date: March 8, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481016
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE F/O NR 2 SLIDING WINDOW CRACKED. QRH PROCEDURES WERE FOLLOWED, THE OUTER PANE WAS CRACKED , THE FLIGHT CONTINUED TO DESTINATION. THE WINDOW WAS REPLACED AND THE WINDOW HEAT CONTROLLER WAS REPLACED ON THE CHANCE THAT A DEFECTIVE CONTROLLER MAY HAVE CONTRIBUTED TO THE CRACK.
